# SDR FAA20140131003468

- Difficulty date: January 9, 2014
- Submitted: January 31, 2014
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31037081
- Part serial: 1216211106777
- Condition: Mismanufactured
- Location: Compressor
- Part time: 89 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED SOAP SAMPLE REVEALED MINOR SILVER PLATELETS.  REMOVED COMPRESSOR BEARING AND NOTED SILVER COATING ON BEARING CAGE TO BE PEELING AND BUBBLING.  BEARING WAS INSTALLED ON 10/26/2012 AND WAS REMOVED ON 1/3/2014.  MANUFACTURER`S DEFECT ON SILVER PLATING.  R & R BEARING.
